Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Perturbations of a fractional integration operator

  • 39 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    L. A. Sakhnovich, Izv. Akad. Nauk SSSR, Ser. Mat.,22, 299–308 (1958).

  2. 2.

    L. A. Sakhnovich, Usp. Mat. Nauk,13, No. 5, 204–206 (1958).

  3. 3.

    G. K. Kalisch, Ann. Math.,6, No. 3, 481–494 (1957).

  4. 4.

    J. M. Freeman, Trans. Am. Math. Soc.,116, 181–192 (1965).

  5. 5.

    I. I. Kal'mushevskii, Usp. Mat. Nauk,20, No. 6, 28–34 (1965).

  6. 6.

    M. M. Malamud, Teor. Funktsii Funktsional. Anal.,23, 59–69 (1975).

  7. 7.

    R. Frankfurt and J. Rovnyak, J. Math. Anal. Appl.,49, 347–374 (1975).

  8. 8.

    M. M. Malamud, Candidate's Dissertation, Donetsk (1977).

  9. 9.

    L. A. Sakhnovich, Mat. Sb.,46, 61–76 (1958).

  10. 10.

    D. Sarason, Trans. Am. Math. Soc.,127, 179–203 (1967).

Download references

Additional information

Donets State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 13, No. 2, pp. 85–86, April–June, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Malamud, M.M. Perturbations of a fractional integration operator. Funct Anal Its Appl 13, 145–146 (1979). https://doi.org/10.1007/BF01077251

Download citation

Keywords

  • Functional Analysis
  • Integration Operator
  • Fractional Integration
  • Fractional Integration Operator